Volume 16, Number 3
Preview Issue Next Issue

Purchase

K. Feng

J. Comp. Math., 16 (1998), pp. 193-202

Preview Purchase PDF 0 62 Article preview

Purchase

Xin-ming Xiang

J. Comp. Math., 16 (1998), pp. 203-212

Preview Purchase PDF 1 65 Article preview

Purchase

Xiao-hai Liao and Ai-hui Zhou

J. Comp. Math., 16 (1998), pp. 213-220

Preview Purchase PDF 0 63 Article preview

Purchase

Zhong-zhi Bai, De-ren Wang and D. J. Evans

J. Comp. Math., 16 (1998), pp. 221-238

Preview Purchase PDF 0 60 Article preview

Purchase

Wei-zhu Bao

J. Comp. Math., 16 (1998), pp. 239-256

Preview Purchase PDF 0 62 Article preview

Purchase

Ping Zhu

J. Comp. Math., 16 (1998), pp. 257-266

Preview Purchase PDF 0 65 Article preview

Purchase

Rui-song Ye

J. Comp. Math., 16 (1998), pp. 267-274

Preview Purchase PDF 0 69 Article preview

Purchase

Bai-nian Lu, Guo-hua Wan and Bo-lin Guo

J. Comp. Math., 16 (1998), pp. 275-288

Preview Purchase PDF 0 65 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80